# SDR SWAA2015102945484

- Difficulty date: October 1, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Aircraft time: 69,359 hours, 56,561 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546593
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT BS 500A, BETWEEN STRINGER 28L & 28R.  REPAIRED FRAME IAW SRM.
